A Radon-Nikodym theorem for capacities.
Journal für die reine und angewandte Mathematik, Tome 320 (1980), pp. 192-214
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Radon-Nikodym theorem for capacities, Hahn-type decomposition, conditions for a pair of capacities, measure
@article{JRAM_1980__320_152302,
author = {Siegfried Graf},
title = {A {Radon-Nikodym} theorem for capacities.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {192--214},
year = {1980},
volume = {320},
zbl = {0434.31004},
url = {http://geodesic.mathdoc.fr/item/JRAM_1980__320_152302/}
}
Siegfried Graf. A Radon-Nikodym theorem for capacities.. Journal für die reine und angewandte Mathematik, Tome 320 (1980), pp. 192-214. http://geodesic.mathdoc.fr/item/JRAM_1980__320_152302/